# SDR HNAA2010112200245

- Difficulty date: November 15, 2010
- Submitted: November 28, 2010
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 48,625 hours, 54,281 cycles
- Engine: Pwa PW120A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1 EMERGENCY FLOOR PATH LIGHT IS INOP AT ROW 1.  R & R EMERGENCY FLOOR PATH LIGHT, OPS CHECKED GOOD.
